# SDR AALA202006039001

- Difficulty date: June 1, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 58,969 hours, 24,184 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED.  RIGHT AFT FUEL PUMP LOW PRESSURE LIGHT CAME ON AT CRUISE.  FLIGHT CREW TURNED PUMP OFF PER PROCEDURE.  MAINTENANCE FOUND CIRCUIT BREAKER C828 FOR TANK 2 AFT BOOST PUMP OPEN AND REPLACED IT PER SWPM 20-30-00.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
